# SDR DXTA200601512

- Difficulty date: July 20, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 3,697 hours, 2,865 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049801001
- Part serial: 0262
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RT LANDING GEAR LIGHT REMAINED ON FOR 15 MINUTES AFTER GEAR RETRACTION . THERE WERE NO OTHER INDICATIONS OF A PROBLEM.  ADJUSTED MAIN GEAR DOORS IAW 560XL MM CHAPTER 32-10-00.  REMOVED AND REPLACED GEAR CONTROL HANDLE ASSY IAW 560XL MM CHAPTER 32-01-00.  ACCOMPLISHED A GEAR SWING AND ANTI-SKID CHECK, CHECKED GOOD IAW 560XL MM CH 32-01-00 AND 32-44-00.
